# SDR L1GA200000252

- Difficulty date: August 25, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- Aircraft time: 56,487 hours, 43,721 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Elbow
- Condition: Cracked
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK ON APU EXHAUST ELBOW.  WELDED REPAIR.
